Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jan 29, 2013, 5:13 PM CST for 4 counties in Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 5:13 PM CST (23:13 UTC)
- Expired
- Jan 29, 2013, 6:00 PM CST
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 476 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885
WUUS53 KILX 292313
SVRILX
ILC021-107-115-167-300000-
/O.NEW.KILX.SV.W.0002.130129T2313Z-130130T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL MACON COUNTY IN CENTRAL ILLINOIS...
EASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 600 PM CST.
* AT 508 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHERMAN TO CHATHAM TO VIRDEN...
AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSVILLE...RIVERTON...ROCHESTER...PAWNEE...CORNLAND...
MECHANICSBURG...EDINBURG...MOUNT PULASKI...CHESTNUT...MOUNT
AUBURN...ILLIOPOLIS...LATHAM...NIANTIC...SPAULDING...DAWSON...
SICILY...BERRY...TOVEY...BUFFALO AND SANGCHRIS LAKE STATE PARK.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 112.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 97 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3968 8968 3993 8962 4015 8915 3993 8914
3974 8913 3952 8956 3952 8974
TIME...MOT...LOC 2313Z 232DEG 44KT 3991 8954 3974 8958
3955 8965
WIND...HAIL 60MPH 1.00IN
$$
BARNES3 follow-up statements
065
WWUS53 KILX 292329
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CST TUE JAN 29 2013
ILC021-107-115-167-300000-
/O.CON.KILX.SV.W.0002.000000T0000Z-130130T0000Z/
LOGAN IL-MACON IL-SANGAMON IL-CHRISTIAN IL-
529 PM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHRISTIAN...EASTERN SANGAMON...WEST CENTRAL MACON AND SOUTHEASTERN
LOGAN COUNTIES UNTIL 600 PM CST...
AT 524 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CORNLAND TO MECHANICSBURG TO
PAWNEE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MOUNT PULASKI...CHESTNUT...ILLIOPOLIS...MOUNT AUBURN...
LATHAM...NIANTIC AND ROBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3953 8960 3973 8953 3998 8947 4015 8915
3993 8914 3974 8913 3952 8956
TIME...MOT...LOC 2329Z 232DEG 44KT 4002 8935 3985 8939
3966 8946
WIND...HAIL 60MPH 1.00IN
$$
BARNES086
WWUS53 KILX 292345
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CST TUE JAN 29 2013
ILC021-107-115-167-300000-
/O.CON.KILX.SV.W.0002.000000T0000Z-130130T0000Z/
LOGAN IL-MACON IL-SANGAMON IL-CHRISTIAN IL-
545 PM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHRISTIAN...EAST CENTRAL SANGAMON...WEST CENTRAL MACON AND
SOUTHEASTERN LOGAN COUNTIES UNTIL 600 PM CST...
AT 541 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHESTNUT TO ILLIOPOLIS TO
EDINBURG...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT AUBURN...LATHAM AND NIANTIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3965 8942 3983 8934 4009 8925 4015 8915
3993 8914 3974 8913 3957 8945
TIME...MOT...LOC 2345Z 232DEG 44KT 4014 8915 3992 8920
3967 8933
WIND...HAIL 60MPH 1.00IN
$$
BARNES684
WWUS53 KILX 292358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CST TUE JAN 29 2013
ILC021-107-115-167-300008-
/O.EXP.KILX.SV.W.0002.000000T0000Z-130130T0000Z/
LOGAN IL-MACON IL-SANGAMON IL-CHRISTIAN IL-
558 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHRISTIAN...EAST
CENTRAL SANGAMON...WEST CENTRAL MACON AND SOUTHEASTERN LOGAN COUNTIES
WILL EXPIRE AT 600 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3965 8942 3983 8934 4009 8925 4015 8915
3993 8914 3974 8913 3957 8945
TIME...MOT...LOC 2358Z 232DEG 44KT 4024 8898 4002 8903
3977 8917
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:20 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Jan 29, 3:20 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CST TUE JAN 29 2013 .DISCUSSION... ISSUED 320 PM CST TUE JAN 29 2013 MAIN CONCERN THIS FORECAST PACKAGE CONTINUES TO INVOLVE THE POTENTIAL HEAVY RAIN/FLOOD WATCH EVENT FOR TONIGHT...WHEN RAIN WILL CHANGE OVER TO SNOW...AND FALLING TEMPS IN THE SHORT TERM. ALL MODELS IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL PATTERN THROUGH THE SHORT TERM...AND WITH THE SFC FEATURES AND MOVEMENTS THROUGH FRIDAY. EXTENDED MODELS HAVE TRENDED INTO BETTER AGREEMENT IN THE EXTENDED WITH SFC FEATURES AS WELL. THEREFORE CONFIDENCE IS ABOVE AVERAGE FOR THIS FORECAST PACKAGE. SHORT TERM...TONIGHT THROUGH FRIDAY A SFC LOW IN CENTRAL OKLAHOMA IS FORECAST TO CONTINUE TO MOVE NORTHEAST ALONG A FRONTAL SYSTEM STRETCHING FROM WI...THROUGH NORTHWESTERN IL...THROUGH MO AND INTO OK. THIS LOW WILL MOVE ACROSS CENTRAL ILLINOIS THIS EVENING AND INTO SOUTHERN MICH JUST AFTER MIDNIGHT. THE UPPER LEVEL TROUGH ASSOCIATED WITH THIS SFC SYSTEM WILL REMAIN BACK IN THE CENTRAL US AND NOT MOVE INTO AND THROUGH THE CWA UNTIL TOMORROW EVENING. THE TROUGH MOVES THROUGH...BUT THEN BROADENS AS ANOTHER SMALLER AND LESS INTENSE SFC LOW MOVES OUT OF THE PLAINS AND THROUGH SOUTHERN IL THURSDAY. THIS WILL PUSH THROUGH QUICKLY AND THEN COLD HIGH PRSS MOVES BACK INTO THE AREA FOR THUR NIGHT AND FRIDAY. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE FORECAST TO CONTINUE TO MOVE ACROSS THE CWA TONIGHT. STORMS WILL BE MOVING VERY QUICKLY TO THE NORTHEAST THIS EVENING AND COULD BE SEVERE AT TIMES WITH DAMAGING WINDS. TORNADO WATCHES ARE ONGOING TO THE SOUTHWEST OF THE AREA...AND OUR CWA MAY HAVE TO BE INCLUDED LATER THIS AFTERNOON AND INTO THIS EVENING IF THE STORMS SOUTHWEST OF THE AREA MAINTAIN THEIR STRENGTH AS THEY MOVE NORTHEAST. TOMORROW...THE PCPN WILL BEGIN TO CHANGE TO ALL SNOW AS MUCH COLDER AIR ADVECTS INTO THE AREA. MODELS ARE FORECASTING AN AREA OF DEFORMATION SNOW TO SETUP WEST OF THE TRACK OF THE SFC LOW TOMORROW WITH THE HIGHEST ACCUMULATING SNOW STAYING NORTHWEST OF THE IL RIVER. LOOKING FOR ABOUT AN INCH ALONG A RUSHVILLE TO BLOOMINGTON LINE WITH UP TO AROUND 1.5 INCHES AROUND GALESBURG. AMOUNTS OF A HALF AN INCH OR LESS WILL BE ALONG I-72. AS THIS SYSTEM PULLS EAST AND NORTHEAST...A SLIGHT CHANCE OF SNOW WILL CONTINUE ACROSS THE EXTREME NORTHEAST OF THE CWA WED NIGHT. WITH THE TROUGH BROADENING...A SFC LOW WILL MOVE OUT OF THE PLAINS AND THROUGH SOUTHERN IL THURSDAY. THIS WILL BRING A SLIGHT CHANCE OF MORE SNOW TO THE WHOLE CWA...MAINLY THUR AFTERNOON. BEYOND THIS...COLD ARCTIC HIGH PRSS WILL DROP INTO THE REGION WITH DRY AND VERY COLD WEATHER FOR THUR NIGHT AND FRIDAY. LOWS TONIGHT WILL BE CLOSE TO MIDNIGHT AND HIGHS TOMORROW WILL PROBABLY BE JUST AFTER MIDNIGHT TONIGHT. TEMPS WILL THEN GRADUALLY FALL TOMORROW THROUGH TOMORROW NIGHT. THEN COLDER AIR WILL ADVECT INTO THE REGION FOR THUR NIGHT AND FRIDAY...WITH TEMPS AROUND ZERO IN THE NORTHWEST TO IN THE LOWER TEENS IN THE SOUTHEAST...FOR THUR NIGHT. FRI TEMPS WILL BE WELL BELOW NORMAL FOR FRIDAY AS WELL...NOT REACHING ABOVE FREEZING ANYWHERE IN THE CWA. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MODELS HAVE ANOTHER SFC LOW DROPPING ACROSS NORTHERN IL FRIDAY NIGHT...SPREADING SOME LIGHT SNOW ACROSS THE NORTHEASTERN HALF OF THE CWA. THIS CLIPPER SYSTEM WILL BE QUICK SO ACCUMULATIONS WILL BE VERY LIGHT. BEYOND THIS...ANOTHER WEAK SYSTEM IS FORECAST TO MOVE ACROSS THE AREA WITH LIGHT PCPN MON AND MONDAY NIGHT. FOR NOW WILL KEEP ONLY SLIGHT CHC OF POPS IN THE FORECAST...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST. OTHER THAN THESE TWO SYSTEMS...REMAINDER OF THE LONG TERM PERIODS WILL BE DRY. TEMPS WILL START COLD BUT THEN WARM QUICKLY FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. WARMEST DAY LOOKS TO BE MONDAY WITH TEMPS 5+ DEGREES ABOVE NORMAL. AUTEN && .AVIATION... ISSUED 1110 AM CST TUE JAN 29 2013 STRONG WINDS JUST OFF THE SURFACE...SCATTERED THUNDERSTORMS ALONG WITH HEAVY RAINFALL THE MAIN FORECAST CONCERNS THROUGH AT LEAST HALF OF THIS FORECAST PERIOD. COLD FRONT HAS PUSHED INTO EASTERN IOWA AND THAT SHOULD BE ABOUT AS FAR AS IT GETS THIS AFTERNOON AS ANOTHER WAVE OF LOW PRESSURE MOVES NORTHEAST FROM OKLAHOMA ALONG THE BOUNDARY. THIS WILL BRING OUR MAIN RAIN AND THUNDER THREAT STARTING OUT IN OUR WESTERN AREAS IN THE 19Z-22Z TIME FRAME...ALONG THE I-55 CORRIDOR FROM 21Z-00Z...AND FURTHER EAST NEAR CHAMPAIGN IN THE 00Z-03Z TIME FRAME. CIGS A REAL CHALLENGE IN THE WARM SECTOR WITH SATELLITE AND SFC OBS TO OUR WEST CONTINUING TO SHOW A NARROW STRETCH OF VFR CIGS...BUT THAT QUICKLY DETERIORATES NEAR THE INCREASING BAND OF RAIN AND THUNDERSTORMS NOW OVER EXTREME WEST CENTRAL IL INTO NE MISSOURI. CIGS FURTHER EAST WERE MVFR WITH OCCASIONAL VFR CONDITIONS WITH SOME ISOLD SHOWERS DEVELOPING MAINLY ALONG AND EAST OF I-57. AS THE MAIN BAND OF CONVECTION AND STRATIFORM PRECIP MOVES IN LATER THIS AFTN AND TONIGHT...LOOK FOR IFR TO LIFR CIGS AND VSBYS ASSOCIATED WITH SOME OF THE HEAVIER SHOWERS. FORECAST SOUNDINGS CONTINUE TO INDICATE WINDS AT 1000-1500 FEET IN THE 50-60 KT RANGE LATER TODAY INTO TONIGHT WHICH COULD EASILY TRANSLATE TO THE SFC WITH SOME OF THE STRONGER UPDRAFTS. WILL CONTINUE WITH SOUTHERLY WINDS INTO THIS EVENING AT 15 TO 20 KTS WITH GUSTS AROUND 25 TO 30 KTS AT TIMES...WITH WINDS VEERING MORE INTO THE SW-W AS THE FRONT APPROACHES OUR WESTERN AREAS LATER THIS EVENING...AND FINALLY INTO NORTHWEST AFTR FROPA LATE TONIGHT INTO WEDNESDAY MORNING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ027>031-036>038-040>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Jan 29, 3:17 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CST TUE JAN 29 2013 ILZ027>031-036>038-040>043-047>053-301200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 317 PM CST TUE JAN 29 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT AS A STRONG COLD FRONT APPROACHES. THE THUNDERSTORMS HAVE THE POTENTIAL TO BE LOCALLY SEVERE...WITH A FEW STORMS PRODUCING DAMAGING WIND GUSTS. IN ADDITION...HEAVY RAINFALL WILL BE LIKELY...WITH 1 TO 2 INCHES OF RAINFALL BY WEDNESDAY MORNING. A FEW LOCATIONS MAY SEE OVER TWO AND A HALF INCHES OF RAIN. THIS WILL PRODUCE SIGNIFICANT RISES IN AREA RIVERS...STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH COLDER WEATHER WILL MOVE IN TO THE AREA WEDNESDAY MORNING WHICH WILL CHANGE THE RAIN OVER TO SNOW. ACCUMULATIONS OF AROUND AN INCH WILL BE POSSIBLE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT LEAST THROUGH EARLY THIS EVENING...ESPECIALLY EAST OF THE ILLINOIS RIVER. ILZ044>046-054>057-061>063-066>068-071>073-301200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 317 PM CST TUE JAN 29 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD SLOWLY FROM WEST TO EAST ACROSS THE AREA THIS EVENING. THE STORMS THIS EVENING AND DURING THE OVERNIGHT HOURS HAVE THE POTENTIAL TO BE LOCALLY SEVERE...WITH A FEW STORMS PRODUCING DAMAGING WIND GUSTS. IN ADDITION...HEAVY RAINFALL WILL BE LIKELY...WITH 1 TO 2 INCHES OF RAINFALL BY WEDNESDAY MORNING. A FEW LOCATIONS MAY SEE OVER TWO AND A HALF INCHES OF RAIN. THIS WILL PRODUCE SIGNIFICANT RISES IN AREA RIVERS...STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS...MAINLY BETWEEN 8 PM AND 200 AM CST. SMITH
In the hours before
Local storm report, Jan 29, 12:50 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1250 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL WASHINGTON 40.70N 89.44W
01/29/2013 M0.50 INCH TAZEWELL IL TRAINED SPOTTER
1/2 INCH HAIL LASTED ABOUT 1 MINUTE
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 1:51 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Jan 29, 3:01 PM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 29 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.